# SDR QEM2003F00000

- Difficulty date: September 18, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Make and model: Boeing 777*
- Engine: Ge GE9090B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 1767M32P03
- Part serial: 1H1C0174
- Condition: Damaged
- Location: Lpt
- Part time: 20,549 hours
- Component: Lpt, Ge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LPT BLADE LIBERATION, QTY 1 AT DISK SLOT NR 24.  DISK POST SHOWS EVIDENCE OF HEAT EXPOSURE.  BLADE RETENTION DOVETAIL HAS YIELDED ALLOWING BLADE LIBERATION.  BLADE PLATFORM RECOVERED AND NO VISIBLE DAMAGE TO DOVETAIL.  NO VISIBLE DAMAGE TO DOVETAIL.  PARTS (DISK AND BLADES) RETURNED FOR FURTHER ELEVATION.
